Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Keep having to raise the Lamictal dose

Posted by MrAnderson on December 12, 2012, at 13:30:12

Hi I was wondering if it was possible to build up a tolerance to Lamictal like benzos? Up until a few months ago I had been on 80 mg for a few years. I was trying to lower the dose but I couldn't go much below that without experiencing severe withdrawal. Anyways, I was on too low of a dose for a few months and I think whatever reaction it had been causing stopped working.

I started to get a burning sensation in my feet and was very depressed. My doc had me increase the Lamictal 50 mg. It completely relieves my symptoms for a few days then they come back. I've been raising the dose 50 mg every week and I'm up to 550 mg. I don't know how much higher my doc will let me go. Does anyone else have a situation where relentless tolerance keeps building to Lamictal? Thanks for all your help!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MrAnderson thread:1032907